# SDR USAASB97030

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rod End
- Part number: 65447609
- Condition: Failed
- Location: Nr 6 Le Slat
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

PIT - FL 96 - FLIGHT RETURNED TO FIELD AT PIT DUE TO THE NR 6 LEADING EDGE SLAT WOULD NOT RETRACT.  CAPTAIN ADVISED THAT THE NR 6 SLAT INDICATED THAT IT WAS ST ILL EXTENDED AND THAT CONTROL FEEL WAS ABNORMAL.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 6 LEADING EDGE SLAT ROD-END ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
